# SDR MASA20220112039

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH6903716211
- Condition: None
- Location: Fs 897.70-Fs 969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN PANEL BETWEEN FS 897.70 AND FS 969, STR 13L-STR 18L WAS FOUND WITH DAMAGE DUE TO NICKS AT (31) LOCATIONS. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM 53-51-01-001-002-A02 STRUCTURAL IDENTICATION. B)CRJ7/9 SRM 53-51-01-101-002-A04 / 53-00-01-101-001, ALLOWABLE DAMAGE.
